# SDR SIMA20210605001

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,495 hours, 36,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.  R & R RH OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. OPS CHECKED GOOD. END.
